# SDR REXA2013062101202

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 20,341 hours, 17,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE MASTER WARNING, RIGHT AFTER TAKEOFF, QRH FOLLOWED, ALL GEAR DOORS DOWN AND LOCKED R & R NLG SELECTOR VALVE IAW AMM 32-33-10, ALSO R & R NLG PRIORITY VALVE IAW AMM 32-333-15.  PERF EXT & RETRACTION CHECK IAW AMM 32-30-00, ALL CHECKS GOOD, SEE NON ROUTINE CARD S53789 FOR DETAILS. C/W PA 05-018J, SCENARIO NR 1, NO FURTHER MX ACTIONS REQUIRED.  COMPLETED HYD PORTION CHECKS OF PA, SERVICED NOSE STRUT IAW AMM 12-12-32-610-803, ALL OPS CHECKS GOOD, ACFT OK FOR SERVICE.
